

Formal Meeting Agenda; Thursday, November 9, 2023

Hybrid: In-Person & Zoom – Daimler Truck North America Headquarters, 4555 N Channel Ave, Portland, OR 97217

Formal Meeting ~ 9:00 AM - 4:15 PM

Please note: This meeting will be in person at <u>Daimler</u> but also can be viewed on our ODOT YouTube at <u>https://www.youtube.com/c/OregonDOT</u>. Closed Captioning is available on the livestream.

The Oregon Transportation Commission welcomes written and oral testimony for this meeting. Written testimony to be submitted and signups for oral testimony by 9:00 am, Wednesday November 8, 2023.

To sign-up and submit written testimony please complete the <u>comment form</u> on our website at <u>https://www.oregon.gov/odot/Get-involved/Pages/OTC Main.aspx.</u>

Note: The Commission may choose to take agenda items out of order, pull, defer or shorten presentation times of agenda item(s) to accommodate unscheduled business needs. All portions of the meeting are open to the public unless noted as an executive session. All meeting attendees should join in-person or virtually when the meeting begins to avoid missing an item of interest. Website address to view agendas/minutes/materials

The meeting is accessible to persons with disabilities. A request for an interpreter for the hearing impaired or for other accommodations for persons with disabilities should be made at least 48 hours before the meeting to <u>Sabrina Foward</u>, Commission Coordinator, at 503-986-3450 (or statewide relay 711).

Time	Order	Type	REGULAR AGENDA
9:00 AM	A)	Chair's Report	Welcome and comments from the Chair (10 min., OTC Chair Julie Brown)
9:10 AM	B)	Public Comment	The Commission allots 2 minutes per person (may change at the Chair's discretion) for public comments. (30 min., OTC Commission Staff)
9:40 AM	C)	Director's Report & Consent Agenda	<u>Director's Report & Consent Agenda Items:</u> Receive agency report from the Director followed by approval of the consent agenda. (15 min., ODOT Director Kristopher Strickler)
9:55 AM	D)	Informational	<u>Committee Updates:</u> Receive an update from Commissioners on their respective committees: ACT's, EMAC and CIAC (20 mins., OTC Members)
10:15 AM		BREAK	10 Minutes
10:25 AM	E)	Informational	Region 1 ACT Update: Receive a presentation on the activities of ODOT Region 1 and discuss the Region 1 Area Commission on Transportation (R1ACT) workplan priorities. (45 min., ODOT Region 1 Manager Rian Windsheimer, Chair of the Region 1 ACT Roy Rodgers, Transit Director, South Metro Area Region Transit Dwight Brashear, and North Clackamas Watershed Council Amy Van Riessen).
11:10 AM	F)	Decision	Historic Columbia River State Highway (HCRH) State Trail Resolution Renewal: Request adoption of resolution renewing the OTC's commitment to completion of the Historic Columbia River Highway (HCRH) State Trail. (15 min., ODOT Region 1 Manager Rian Windsheimer and Chair of the Historic Columbia River Highway Advisory Committee Arthur Babitz).
11:25 AM	G)	Informational	Office of Equity and Civil Rights Update: Receive an update from the Office of Equity and Civil Rights on the strategic movement to shift programs, policies, and projects that align with the agency's prioritization of embedding equity into all that we do at ODOT. (15 mins., Office of Equity and Civil Rights, Assistant Director Erika McCalpine).



Formal Meeting Agenda; Thursday, November 9, 2023

Hybrid: In-Person & Zoom – Daimler Truck North America Headquarters, 4555 N Channel Ave, Portland, OR 97217

11:40 AM H) Informational

<u>Operational Update:</u> Receive a report on ODOT operations, including project delivery, customer service, and budget. (30 mins., Delivery and Operations Administrator Mac Lynde and Assistant Director for Revenue, Finance, and Compliance Travis Brouwer).

12:10 PM

LUNCH

60 Minutes

1:10 PM I) Informational

<u>UMO Update:</u> Receive an update from the Urban Mobility Office on the progress of core projects outlined in the UMS, including the I-5 Rose Quarter Improvement Project, the I-205 Abernethy Bridge construction and the I-205 toll project. (25 mins., UMO Director Brendan Finn, Rose Quarter Project Director Megan Channell, City of Portland Commissioner Mingus Mapps and Commissioner Carmen Rubio, Historic Albina Advisory Board Member Kevin Modica, Albina Vision Trust Executive Director Winta Yohannes and Communications & Development JT Flowers, Portland Trail Blazers/Rip City Management President of Business Operations Dewayne Hankins).

1:35 PM J) Decision

Increase Construction Authorization for the I-205: I-5 to OR213, Phase 1A (Abernethy Bridge) project: Approve an increase in Construction Authorization for the I-205: I-5 to OR213, Phase 1A (Abernethy Bridge) project from \$495,350,000 to \$515,150,000 for a total increase of \$19,800,000. The increase will be paid for with resources available to the Urban Mobility Strategy from House Bill 2017 and projected toll revenues on I-205, and from savings of \$7,660,000 I-205: I-5 — OR213, Phase 1 project (15 mins., UMO Deputy Director Della Mosier).

1:50 PM K) Discussion

Tolling Implementation Update: Receive an update on ODOT's work on scenarios for the I-205 Toll Project and efforts to develop equity and mitigation implementation plans for the toll program and provide direction on upcoming decisions to the low-income toll program. (60 mins., Assistant Director for Revenue, Finance, and Compliance Travis Brouwer, Toll Policy Manager Garet Prior, Road User Fee Section Manager Maureen Bock, Oregon Environmental Council Board Member Dr. Phil Wu and Washington County Community Engagement Manager Amanda Garcia-Snell).

2:50 PM

BREAK

10 Minutes

3:00 PM

L) Informational

SAP Implementation and Development Update: Receive the 2021-2023 Strategic Action Plan (SAP) Progress Report and discuss status of SAP implementation activities through October 2023. The Commission will also receive an update on the development of the draft 2024-2028 Strategic Action Plan (SAP). (30 min., Assistant Director for Office of Equity and Civil Rights, Erika McCalpine).

3:30 PM M) Decision

2027-2030 STIP Funding: Approve the allocation of funding for the 2027-2030 Statewide Transportation Improvement Program (STIP) (45 min., Policy, Data, and Analysis Division Administrator, Amanda Pietz and Delivery and Operations Division Administrator, Mac Lynde).

4:15 PM

ADJOURN

Formal Meeting Agenda; Thursday, November 9, 2023

Hybrid: In-Person & Zoom – Daimler Truck North America Headquarters, 4555 N Channel Ave, Portland, OR 97217

CONSENT AGENDA

- 1. Approve the summary of the September 14, 23 regular meeting.
- 2. Approve the future commission meetings:
 - a. Dec. 11, 2023 ~ Virtual only
 - b. Jan. 24, 2024 ~ Hybrid, Transportation Building, Salem
- 3. OAR's, Approve the following: Approve the following rules:
 - a. Amendment of 731-001-0720 relating to mediation confidentiality.
 - b. Amendment of 731-149-0010 relating to public improvement contracts for construction services.
 - c. Amendment of 734-020-0044 relating to bus shoulder lanes on freeways.
 - d. Amendment of 734-026-0020, 734-026-0030, 734-026-0045 relating to fallen hero memorial signs.
 - e. Amendment of 735-001-0062, 735-018-0160, 735-018-0165, 735-062-0007, 735-062-0008, 735-064-0005, 735-074-0180, 735-076-0000, 735-076-0020 relating to the definition of intoxicant.
 - f. Amendment of 735-022-0065, 735-040-0140, 735-150-0010, 735-150-0015, 735-150-0027, 735-150-0031, 735-150-0039, 735-150-0042, 735-150-0105, 735-150-0110, 735-150-0120, 735-150-0130, 735-150-0160, 735-150-0170 relating to vehicle dealer certificates.
 - g. **Amendment of 735-022-0070, 735-040-0000, 735-046-0000, 735-046-0010** relating to VIN inspections and special interest registration plates.
 - h. Amendment of 735-028-0000 and repeal of 735-028-0005 relating to voluntary odometer disclosure.
 - i. **Amendment of 735-032-0010, 735-062-0133** relating to registration plate fee and free ID card for applicants experiencing homelessness.
 - j. Amendment of 735-040-0040, 735-040-0090 relating to veterans and Gold Star registration plates.
 - k. Amendment of 735-062-0080 relating to motorcycle skills test waivers.
 - 1. **Amendment of 735-062-0087, 735-062-0090, 735-062-0110** relating to continued qualifications for driving privileges.
 - m. Amendment of 735-063-0265, 735-063-0268 relating to issuance of limited term CLP and CDL.
 - n. **Amendment of 735-064-0230, 735-064-0235** relating to emergency driver permit and special student driver permit.
 - o. Amendment of 735-116-0000 relating to off-road vehicle windshield and wiper requirements.
 - p. Adoption of 735-160-0140, amendment of 735-160-0003, 735-160-0005, 735-160-0010, 735-160-0011, 735-160-0015, 735-160-0020, 735-160-0030, 735-160-0035, 735-160-0040, 735-160-0050, 735-160-0075, 735-160-0080, 735-160-0095, 735-160-0110, 735-160-0115, 735-160-0130 and the repeal of 735-160-0100, 735-160-0125 relating to commercial driver training schools and instructors.
- 4. **Revised 2023-2025 STIF Formula Plan for Sunset Empire Transportation District:** Approve the Public Transportation Advisory Committee (PTAC) recommendation on the Sunset Empire Transportation District (SETD) Revised Statewide Transportation Improvement Fund (STIF) Formula Plan for the 2023-25 biennium.
- 5. Sunset Empire Transportation District Forensic Audit: Receive an informational report on the forensic audit, and associated recommendations for corrective actions, of the Sunset Empire Transportation District (SETD)
- **6. Non-audit Review of Statewide Transportation Improvement Funds (STIF) monitoring:** Accept the Oregon Department of Transportation's (ODOT) Non-audit Review of STIF monitoring.
- 7. HB 2017 Continuous Improvement Advisory Committee (CIAC) Activities and Recommendations Report: Review and approve the 2022-2023 CIAC Activities and Recommendations Report prior to its submission to the Legislature by the Oregon Transportation Commission, as required by HB 2017, Sections 10 and 45.
- 8. Continuous Improvement Advisory Committee (CIAC) Revised Charter Adoption: Approve revisions to the Continuous Improvement Advisory Committee (CIAC) Charter.



Formal Meeting Agenda; Thursday, November 9, 2023

Hybrid: In-Person & Zoom – Daimler Truck North America Headquarters, 4555 N Channel Ave, Portland, OR 97217

- **9. HB 2017 Conditional Fuels Tax Increase Accountability Report:** Review and approve the 2023 Conditional Fuels Tax Increase Report prior to its submission to the Legislature by the Oregon Transportation Commission, as required by HB 2017, Section 45.
- 10. 2024-2027 Quarterly STIP Adjustment: Approve the attached list of added, modified, or canceled projects to the STIP.
- 11. Modal System Plan Amendment: US 26 Alternative Mobility Targets for seven intersections in the City of Sandy: Requested adoption of minor amendments to Oregon Depart of Transportation (ODOT) Modal System Plans (Oregon Administrative Rule (OAR) 731-015-055) for intersections on US 26 in the City of Sandy.
- **12.** Chief Engineer Appointment: Approval to appoint the Oregon Department of Transportation's (ODOT) Chief Engineer.

Tour/Site Visit ~Tuesday, Nov. 07, 2023

1:00 PM Holiday Inn Lobby Load bus – travel to Abernethy

1:30 - 3:30 PM Abernethy Bridge Project Site Tour

4:00 PM Return to the Holiday Inn

Tour/Site Visits ~ Wednesday, Nov. 08, 2023

8:15-8:30 AM Holiday Inn Lobby Load bus – start IBR tour

8:45 - 12:00 PM IBR Site visit and tour of the project from both sides of the river

12:00 – 1:00 PM LUNCH Lunch at IBR office
1:30 PM Travel to Daimler HQ

2:00 - 4:00 PM Daimler Meet at headquarters office, load onto bus, tour truck plant and EV

station with Daimler and TriMet GM.

4:30 PM Return Holiday Inn

No Host DINNER - Wednesday, Nov. 08, 2023

6:00-7:30 PM Holiday Inn – Columbia River; meeting Room, catered onsite dinner ODOT Leadership, OTC, Region 1 ACT Chair and VC.